Header

UZH-Logo

Maintenance Infos

Anisotropic function spaces and maximal regularity for parabolic problems. Part 1


Amann, H (2010). Anisotropic function spaces and maximal regularity for parabolic problems. Part 1. Praha: Matfyzpress.

Abstract

In this first part of a treatise on maximal regularity for linear parabolic systems we provide an in-depth investigation of anisotropic function spaces. Special attention is given to trace and extension theorems on hyper-planes and corners. Building on these results, parabolic evolution equations in strong and weak settings will be studied in Part 2.

Abstract

In this first part of a treatise on maximal regularity for linear parabolic systems we provide an in-depth investigation of anisotropic function spaces. Special attention is given to trace and extension theorems on hyper-planes and corners. Building on these results, parabolic evolution equations in strong and weak settings will be studied in Part 2.

Statistics

Altmetrics

Downloads

212 downloads since deposited on 23 Dec 2010
27 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Monograph
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:23 Dec 2010 14:23
Last Modified:05 Apr 2016 14:24
Publisher:Matfyzpress
Series Name:Jindrich Necas Center for Mathematical Modeling Lecture Notes
Volume:6
Number of Pages:139
ISBN:978-80-7378-089-0
Official URL:http://www.karlin.mff.cuni.cz/~prusv/ncmm/notes/download/anisotropic-function-spaces.pdf

Download

Download PDF  'Anisotropic function spaces and maximal regularity for parabolic problems. Part 1'.
Preview
Filetype: PDF
Size: 2MB